# SDR S8A2002F00000

- Difficulty date: April 9, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N266EB
- Make and model: Beech 200BEECH
- Aircraft serial: BB266
- Engine: Pwa PT6A41
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 3017463
- Part serial: A7900
- Condition: Broken
- Location: Compressor
- Part time: 6,810 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, A, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT DEPARTED FOR RETURN TRIP HOME.  APPROXIMATELY 80 MILES FROM DEPARTURE POINT, THE ENGINE STARTED HAVING COMPRESSOR STALLS AND FLAMES COULD BE SEEN IN THE EXHAUST STACKS.  ENGINE WAS SHUT DOWN AND PROPELLER FEATHERED.  PRELIMINARY INVESTIGATION BY FIELD SERVICE REP, SUGGESTED THE PROBABLE CAUSE TO BE ICE INGESTION.  THE IMPELLER HAD 25 PERCENT OF ONE BLADE MISSING AND SOME OTHER BLADES WERE ROLLED OVER IN THE DIRECTION OF ROTATION.  THE PILOT REPORTED THAT UPON DEPARTURE AND PASSING THROUGH 10,000 FEET HE PUT FULL ICE PROTECTION.
